Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » Entyvio and leakage

01-24-2018, 07:15 PM   #1
Join Date: Jan 2018
Location: Elizabethtown, Kentucky
Entyvio and leakage

I have had one infusion on Monday, it is Wednesday. I slept all Monday and have been queasy. Tuesday was miserable and the headache and queasiness were terrible. I called my doctor crying, I get migraines but no medicine helped, I felt brain fog, depression and joint pain. I can't eat. Today woke up and went to work, the nausea, still there. I worked all day, goingin and out of feeling blah, but today the leakage started. I can't really feel it. I have been drinking lots of water and noticed it every time I pee. This is absolutely humiliating. I wanted to quit, but I promised my kids I wouldn't. I was diagnosed 10 years ago and went in remission. At that time I quit all medicine and ate healthy and worked out. Well, bad choice because ow I'm pretty severe. What do people do with the leakage issue?
01-25-2018, 11:42 AM   #2
Forum Monitor
ronroush7's Avatar
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I would mention the leakage to your doctor.
01-25-2018, 11:45 AM   #3
Senior Member
Join Date: Dec 2015
Location: Northwestern Ontario

My Support Groups:
Agreed, keep track of your side effects and mention them all to your doctor.

Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » Entyvio and leakage
Thread Tools

All times are GMT -5. The time now is 07:39 PM.
Copyright 2006-2017